Show simple item record

dc.creatorDomínguez Benavides, Tomáses
dc.date.accessioned2016-06-02T10:12:48Z
dc.date.available2016-06-02T10:12:48Z
dc.date.issued1996
dc.identifier.citationDomínguez Benavides, T. (1996). A geometrical coefficient implying the fixed point property and stability results. Houston Journal of Mathematics, 22 (4), 835-849.
dc.identifier.issn0362-1588es
dc.identifier.urihttp://hdl.handle.net/11441/41801
dc.description.abstractIn this paper we define a new geometric constant M(X) in Banach spaces such that X has the fixed point property for nonexpansive mappings if M(X) > 1. We prove that M(X) •_ WCS(X), the inequality being strict in many important classes of Banach spaces and we obtain lower bounds for M(X) based upon either the modulus of near uniform smoothness or the modulus of the Opia] property of the conjugated space. We show that this new constant gives us stability results for the fixed point property with respect to œp-spaces which improve all previous results.es
dc.description.sponsorshipDirección General de Investigación Científica y Técnicaes
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherUniversity of Houstones
dc.relation.ispartofHouston Journal of Mathematics, 22 (4), 835-849.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectnonexpansive mappinges
dc.subjectfixed pointes
dc.subjectnormal structurees
dc.subjectuniform smoothnesses
dc.subjectnear uniform smoothnesses
dc.subjectOpial propertyes
dc.titleA geometrical coefficient implying the fixed point property and stability resultses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDPB 93-1177-C01es
dc.relation.projectID1241es
idus.format.extent16 p.es
dc.journaltitleHouston Journal of Mathematicses
dc.publication.volumen22es
dc.publication.issue4es
dc.publication.initialPage835es
dc.publication.endPage849es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41801
dc.contributor.funderDirección General de Investigación Científica y Técnica (DGICYT). España
dc.contributor.funderJunta de Andalucía

FilesSizeFormatViewDescription
A geometrical coefficient implying ...614.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional